... is out of control. Getting more anxious about the doctor introducing paxil while I am still on 75mg of effexor xr she prescribed paxil er 12.5 to be added for a month. Talked to the Pharmacist like I always do on what he thinks, and he believes that it should not be the ER form of paxil to start this tapering. So of course I have upset my new Doctor I believe in not having trust in her. So she said take which one that I may be comfortable on.My concern is that of which one will be introduced slower in my body so less chance of problems, or of it clearing out of my system quicker. Just wish I had more money so I could had spent more time with the Doctor, but 15 min. If anyone could help advice me, or has been threw this it would be greatly appreciated. I have to get back to work, and out of this nightmare. Guess i should not had been on the hole morning googling. Thank you for any help. I am also on Xanax that she is cutting down, and that itself is scary
If you trust your pharmacist then you may want to go with what he suggested. Because Effexor can have withdrawal syndrome it is best to taper slowly. Paxil may be a better fit for your anxiety/panic. Some have tapered Effexor with Prozac since it has a long half life. If you have been on a regular dose of Xanax it can be a bit intimidating to start cutting it down. I think it is the hope that Paxil will do the job for your symptoms and maybe you will not need the Xanax? At least that is the hope.
I was wondering what dose of Effexor rx were you on before you started tapering off because it is not effective for anxiety at the same lower dose that might help depression, my doctor told me that 225 and over is needed for anxiety, that may explain some of these feelings as you reduce its dose. She also suggested tapering by dropping the dose every second day, in your case that might look like 75 one day 37.5 the next until you drop to 37.5 every day then every second.
Paxil is not easy to come off of either I have heard so if it doesn't help try to taper that slowly too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Aug 2010 • 1 answer
Updated 16 Aug 2013 • 3 answers
Updated 2 Jun 2017 • 2 answers
Updated 13 Dec 2016 • 4 answers
Updated 2 days ago • 3 answers